It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Originally posted by jaguarsky
reply to post by smyleegrl
I was on Effexor for a long while but as with most meds had to keep increasing dosage to keep same effect. I finally decided that was probably not a good thing. So I began to wean myself off. Went slow and carefully and the day after I took my last pill was the start of a three day nightmare. I would suggest that if you ever decide to move away from it that you do so using blood titers as the guide. Not quick and the frequent trips to DR are a pain in the ass but personally I can't see any other way to safely do it. Of course, everyone is different, my mom in law went off it with no trouble at all.
Originally posted by tgidkp
dear smiling girl.
i took seroquel for 1 month at 300mg for insomnia. it was lovely sleep. and I also appreciated the other effects it was having on my personality.
but after graduation I quit. I had read plenty of the ugly reports, but ultimately yours was the testimony that convinced me that I will be better off without it.
and I believe that I will, and you will too.